Volume 9, Issue Supplement 1, February 2002, Pages 207 - 212
A Search for Higher-Dimensional Integrable Modified KdV Equations The Painlevé Approach
Received 30 April 2001, Revised 21 December 2001, Accepted 22 December 2001, Available Online 1 February 2002.
- https://doi.org/10.2991/jnmp.2002.9.s1.17How to use a DOI?
- It is shown here that the possibility of the existence of new (2 + 1) dimensional intgrable equations of the modified KdV equation using the Painlevé test.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Kouichi Toda PY - 2002 DA - 2002/02 TI - A Search for Higher-Dimensional Integrable Modified KdV Equations The Painlevé Approach JO - Journal of Nonlinear Mathematical Physics SP - 207 EP - 212 VL - 9 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s1.17 DO - https://doi.org/10.2991/jnmp.2002.9.s1.17 ID - Toda2002 ER -